# SDR VNAA2019121899903

- Difficulty date: December 18, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N552NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15328
- Aircraft time: 12,786 hours, 11,672 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT VERTICAL STAB DRAG ANGLE CRACKED. J.SWINK 11/12/19(JW) M/A: 1. L/H VERTICAL STAB DRAG ANGLE REQUIRES REPAIR IAW CRJ900 SRM 55-31-00-201-001-A01. J.BARTLETT 11/16/19 C/A: 1. UPON FURTHER INVESTIGATION, FOUND LH AFT DRAG ANGLE TO REQUIRE REPLACEMENT IAW CRJ900 SRM 55-31-00-201-001-A01. J.CROSSON, WVAC 731 MTC 11/19/19 M/A: 2. REMOVED LH AFT DRAG ANGLE IAW CRJ900 SRM 51-42-13-001-001-A01, 51-42-21-001-001-A01 AND 51-42-22-001-001-A01. J.CROSSON, WVAC 731 MTC 11/19/19 C/A: 2. LOCATED AND DRILLED NEW SERVICEABLE L/H AFT DRAG ANGLE P/N: AV670-21186-003 IAW CRJ900 SRM 51-40-11-001-001-A01. J.CROSSON, WVAC 731 MTC 11/19/19 M/A: 3. L/H AFT DRAG ANGLE REQUIRES COUNTERSINK AND SURFACE PREP PRIOR TO INSTALL. J.CROSSON, WVAC 731 MTC 11/19/19 C/A: 3. COUNTERSUNK AND PREPPED SURFACE ON LH AFT DRAG ANGLE IAW CRJ900 SRM 51-40-11-001-001-A01. J.RAEDER 11/23/19 M/A: 4. LH AFT DRAG ANGLE REQUIRES INSTALL. J.RAEDER 11/23/19 C/A: 4. INSTALLED 18 EA CHERRY MAX AND 15 JOBOLTS IAW 51-42-13-001-001-A01 AND 51-42-22-001-001-A01. R.HENRIQUEZ 11/24/19 M/A: 5. L/H AFT DRAG ANGLE REQUIRES INSTALL HI-LITE FASTENERS. R.HENRIQUEZ 11/24/19 C/A: 5. INSTALLED NEW SERVICEABLE LH AFT DRAG ANGLE IAW CRJ900 SRM 51-42-21-001-001-A01. J.RAEDER 11/24/19 M/A: 6. REPAIR AREA REQUIRES EXTERNAL PAINT. J.RAEDER 11/24/19 C/A: 5. PAINTED REPAIR AREA IAW CRJ900 SRM 51-25-01-001-001-A01. M.PAGE 11/26/19 (11/27/19 PCC)
